# SDR DALA1217306304

- Difficulty date: March 20, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1160, S-9R FOUND FRAME CRACK AFTER REMOVE FRAME DOUBLER FOR NRC 240-050.  ENTERED AND DEFERRED FOR SDR REPORTING.  STA 1160 S-9R FRAME CRACKED AREA REPAIRED AS PER B747-400 SRM 53-40-07 REPAIR 3 FIG 201.
